A member asked:

I have uc and my blood in stool came back my gi dr knows about it i'm havering a colonoscopy but what can i do for now i don't get it for a month?

3 doctors weighed in across 2 answers
Dr. Julie Abbott answered

Specializes in Preventive Medicine

Advice from your doc: If you have had blood in your stool before, and have seen a gastroenterologist, then some treatment has probably already been prescribed. This could be medication such as sulfasalazine, other oral or enema medications including Asacol (mesalamine) or Lialda, or even cortisone. Call your doctor back to make sure she/he doesn't want you to increase or change your medication before your colonoscopy. Good luck!

Answered 8/27/2014

3.8k views

Thank

See doctor now: Any disorder that causes blood in the stool ("GI bleeding") should be followed closely by a doctor who can check the amount of blood loss and other risks that could be major emergencies. If you can't get an appointment soon, go to an emergency room. Your GI doctor should advise. Important: it may not be from your UC but a new problem. Don't make assumptions.

Answered 9/29/2016

3.8k views

Thank

Related Questions